Announcement

Collapse
No announcement yet.

Ohhh, Bad Flare!!!!!!!!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ohhh, Bad Flare!!!!!!!!!

    I need to know if anybody that has the interstim has ever had any trouble with there periods getting messed up??????
    Mine keeps getting worse. It was just coming every 2 weeks, and now its happening sooner. I will go 8 days, stop for 4-5 and then start right back up. Also, it is heavy. I am not just spotting, its heavier than I normally am.
    I am cramping soooooo bad right now,I feel like I am going to be sick. I just stopped a couple days ago, and I can tell by the way I feel that I am going to start again tomorrow. The Doctors dont know what is going on, and they keep telling me that they dont think it has anything to do with the interstim, but this all started while I was on the trial. I started 2 weeks early then, and I told my rep, and he said not to worry about it, that it shouldnt happen again. Well, it is, and I am sick of it. I have lost about 10 pds since this all started, and I just feel so sick all of the time anymore. I am so tired of being sick. This implant was supposed to make me better, not worse. Also, I cant get the doc's to listen to me, and I am lost. Does anyone have any suggestions??? [img]mad.gif[/img]
    Hope everyone is having good poddy days!!!!!!!

    ~Jasmine~

  • #2
    Jasmine Sweetie, it sounds as if you need a second opinion. Have you checked with your gyno about your bleeding. Could it be the change of life for you, not knowing your age, just guessing. Good luck and keep us posted, Tx-Brenda

    Comment


    • #3
      Brenda,
      I just turned 25 last month, so I hope that I am not going through the change yet. I did have one of my ovaries removed when they were trying to figure what was wrong with me, before I was diagnosed, I wonder if that could send me into the change early. I have to go to my gyno the next time I start, so he can check me while I am on my period. How embarrasing!!!! [img]eek.gif[/img]
      I just have always had normal periods, and they were the same day every month untill they put this in me. It has to be the implant that is doing it. If I turn it off, I stop cramping, but as long as it is on, I feel like I have period cramps all the time. I doesnt matter when setting it is on either, because they have changed it about 4 times now. I did talk to my gyno, and he agree's with me. He said that the stimulater must be stimulating not only my bladder, but also my uterus, that is why I am cramping and bleeding so much. I told my rep what he said, and he doesnt think that is the case. How can he know for sure. He said that there has never been a case where someone has bleed all the time. He said that it has made people stop all together, and not have any periods. Well, if it can do that, than why cant he believe it can do what it is doing to me. gggggggggrrrrrrrrrr [img]mad.gif[/img] [img]mad.gif[/img]
      My uro and my rep, act like they are mad at me bacause this is not working on me. It is not my fault. Oh, sure, I love having even more problems than I used to have. NOT. I think having IC is enough, a new problem is not really what I was hoping for. I dont know what to do, I was just hoping that someone would see this, and maybe have had it happened to them. Not saying I wish that it happen to anyone, noooo, I just wish I knew what to do. I feel so alone. I guess I am just going to wait and see what the gyno says. They are probably not going to believe him either though.!!!!!!!! [img]rolleyes.gif[/img]
      Hope everyone is having good poddy days!!!!!!!

      ~Jasmine~

      Comment

      Working...
      X